MathSciNet Relay Station
MathSciNet bibliographic data
MR2382387 34K13 (92D25)
Ding, Xiaoquan Positive periodic solutions in generalized ratio-dependent predator-prey systems. Nonlinear Anal. Real World Appl. 9 (2008), no. 2, 394–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement